# SDR USAA20100311SB033

- Difficulty date: March 10, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N452UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - MAINTENANCE REPORTED ALL EMERGENCY LIGHTS ASSOCIATED WITH BATTERY CHARGER M1137 (AFT RIGHT) WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE AFT RIGHT BATTERY CHARGER M1137 PER MM 33-51-51.  OPERATIONAL CHECK OK.
